MAUDE Adverse Event Report: ZIMMER DENTAL 30 DEG TAPER 3.5P 3MM-5MM; DENTAL ABUTMENT

ZIMMER DENTAL 30 DEG TAPER 3.5P 3MM-5MM; DENTAL ABUTMENT
Model Number 30AT335
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that dr.Indicated fracture.4 implants were implanted on the upper jaw on (b)(6) 2021.The implant torque was 35n.The primary stability was good.The immediate loading was performed.1 year after temporary restoration, 1 30°tapered abutment was loose.The fracture of the connection part between abutment and implant was found.The implant was removed on the same day.Implant size: tsvtb13/ batch number 63791285.
 
Additional Manufacturer Narrative
A 30 deg taper 3.5p 3mm-5mm (30at335) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and fracture at the hex.Also, an associated product tsvtb13 has not been returned.However, this item is listed as associated item only and did not cause or contribute to the event.No further investigation will be conducted.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (63873017).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63873017) for similar event and no other complaint was identified.Jan post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur, and the reported event was confirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
30 DEG TAPER 3.5P 3MM-5MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15642162
Report Number0002023141-2022-02652
Device Sequence Number6377601
Product Code DZE
UDI-Device Identifier00889024013575
UDI-Public(01)00889024013575(17)221130(10)63873017
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2022
Device Model Number30AT335
Device Catalogue Number30AT335
Device Lot Number63873017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale